Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brf7

The Regimen Problems!

Recommended Posts

I've been using the Regimen for a little over a month and a half now. Some of you have probably seen me post here before. I have a variety of questions and need some tips. First off, I still have really bad dry skin. I dont know what I'm doing wrong! I use 1 thin line of BP twice a day sometimes even less but still twice a day. I started using AHA to get rid of the flakiness but that just seems like it's making my face worse (I've used it about 5 times now). I also have this itchy patch of dryness that I think the AHA caused so I dont know if I should use it anymore.

I dont have an pimples on my face besides my forehead but I still have the redness and dryness which makes my face look worse than it actually is. How can I get rid of all the redness? My skin will also get really oily, almost looks like I'm sweating when I'm not. I want to make all this redness go away.

Also, I ran out of Moisturizer! I knew I was running out so I ordered some a while ago, but FedEx is so slow, I cant even believe it. I used proactiv in the past and was wondering if it would be okay if I use the Green Tea moisturizer and then switch back to The Regimen moisturizer when it comes in? Is that safe?

Thank you if you take the time to read this. nod.gif

Share this post


Link to post
Share on other sites

Too many things may cause redness (your skin is irritated). To me, the Regimen never helped me. I asked my dermatologist that I've been using those products twice a day and he said to stop it immoderately. Why?

1. The Regimen has way too much chemicals or Hydrogen Peroxide for MY skin. and using it twice a day only makes my skin more red and irritated than before.

2. It caused my cystic acne (Take a look at my album).

3. The product may have worked for others, but since my skin is extremely sensitive (I believe yours is, as well), It's not good for my face.

Now about your questions:

Green tea is good. Drinking it and using it on face is fine. To me, natural remedies never really worked.

The dry patches mean they're curing, BUT be aware that it may cause acne scarring (mild to severe).

I'm fifteen, and I'm currently on my fourth day on Accutane (Claravis 40mg). If your acne gets worse, I suggest Accutane. I just really hope your acne gets better with the Regimen like it did to others. tinydan.gif

Share this post


Link to post
Share on other sites

The regimen has some good science behind it truthfully - perhaps the products are not for you though. I suggest following the "regimens" steps with Cetaphil gentle cleanser instead, maybe something like cliniqie moisturizing gel (moisturizer) and a spot treatment if your skin doesn't do well with B.P (mine doesn't either, I use Retin-A).

Edited by darkheart

Share this post


Link to post
Share on other sites

I dont think that The Regimen isn't right for me, because it cleared up most of my acne. I've only got one pimple since I've been on DKR as the rest started to go away really quickly. I got cystic pimple (I think that what you call them) about three days ago, and it went away within 2 days. For me, those kind of pimples usually last a week or two. I think I'm just going to cut down on the BP, maybe once a day or something and see how that goes. I want this to work so bad!

Share this post


Link to post
Share on other sites

I don't suggest dropping down your BP dosage just yet. I would start upping the number of times you apply moisturiser.

Instead of Dan's moisturiser, try cetaphil. Its thicker and more moisturising. Apply it when you do your regimen, but then keep applying it throughout the day, especially in your dry patches. Also cut down on the number of times you use AHA, and make sure when you do use AHA you dilute it by mixing it with moisturiser.

Do this for a couple of weeks and then switch back to dan's moisturiser (as I find it is the best in keeping your skin clear).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×